# SDR RRXA97276

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5615057504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO TENSION HOLES ON RIGHT UPPER WING SPAR.  *S/D*  THE RIGHT UPPER AUX SPAR TWO TENSION HOLES WERE SLIGHTLY CORRODED.  HOLES WERE REAMED FOR CLEAN-UP AS DOCUMENTED.  THESE HOLES ARE WITHIN THE BLUEPRINT TOLERANCES OF 0.781/0.801 IAW DWG 5615057 ZONE B-10, FURTHER REWORK WAS COMPLETED IAW DC-8 SRM 51-1-8.
